# SDR UPS08651944

- Difficulty date: March 21, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 32,240 hours, 9,974 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT MLG DOOR INNER SURFACE FOUND PUNCH HOLE AT O/B AREA AS MARKED.  COMPOSITE REPAIR CARRIED OUT AS PER HX RS#R-52-80-35973A AND UPS ENGINEERING FILE 767-32-20012 THE REPAIR PROCEDURE REFER SRM 51-70-05 PAR 5A (1) AND HX PROCESS CARD CONTROL SEQ AWC504651-1.
